# SDR EPUA2015080415002

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N815GV
- Make and model: Beech 1900C
- Aircraft serial: UC78
- Aircraft time: 21,919 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 1148200773
- Condition: Bent
- Location: Nlg
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE GEAR WAS SELECTED DOWN & THE GEAR DOWN ANNUNCIATOR DID NOT ILLUMINATE.  DECLARED AN EMER & LANDED WITHOUT INCIDENT.  INSPECTED ACFT & DETERMINED THAT DRAG BRACE BRACKET PN 114-820077-3 WAS DEFORMED & NOT ALLOWING THE NLG SWITCH TO ACTUATE PROPERLY.
